MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MR PATIENT CARE INFANT SPO2 GRIPS (20)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MR PATIENT CARE INFANT SPO2 GRIPS (20)
Model Number INFANT SPO2 GRIPS (20)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the patient developed a wound under the spo2 sensor.The patient was brought for mri scan and an mri safe spo2 sensor was placed on the right foot.After the mri, which lasted approximately 30-35 minutes, a wound on the top of the foot was noted.It was unknown whether the wound was a burn.It was bleeding slightly when the sensor was removed.The foot was swollen, red, and tender to touch.The wound was covered with a mepilex dressing, which is a foam dressing with silver contained within it.The parents were made aware of the wound and they voiced no concerns.
 
Additional Manufacturer Narrative
Multiple good faith efforts attempts have been conducted to gather more information but have been unsuccessful.Based on the information available and the testing conducted, the cause of the reported problem is unknown.The reported problem was not confirmed.We are unable to confirm the final disposition of the device, because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
MR PATIENT CARE INFANT SPO2 GRIPS (20)
Common Device Name
MR PATIENT CARE INFANT SPO2 GRIPS (20)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22627948
Report Number9610816-2025-000675
Device Sequence Number12993713
Product Code MWI
UDI-Device Identifier10884838117904
UDI-Public(01)10884838117904(10)E100512091
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT SPO2 GRIPS (20)
Device Catalogue Number989803166571
Device Lot NumberE100512091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown